On Kannan-Geraghty maps as an extension of Kannan maps

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title On Kannan-Geraghty maps as an extension of Kannan maps
 
Creator Fogh, Fatemeh
Behnamian, Sara
Pashaie, Firooz
 
Description Extending the concept of weakly Kannan maps on metric spaces, we study the maps as $f:X\rightarrow X$ on a metric space $(X, d)$ satisfying condition $d(f(x), f(y)) \leq (1/2)\beta(d(x, y))[d(x ,f(x)) + d(y, f(y))]$ for every $x, y\in X$ and a function $\beta: [0, \infty)\rightarrow [0,1)$ where for every sequence $t=\{t_n\}$ of non-negative real numbers satisfying $\beta(t_n)\rightarrow 1,$ while $t_n\rightarrow 0$. Such a map is named the Kannan-Geraghty map because of its relation to weakly Kannan map and Geraghty contraction. Firstly, we show that our new condition is different from weakly Kannan condition. Having proven the fixed point theorem, we present two useful results on Kannan-Geraghty maps. Also, we illustrate some examples of Kannan-Graghty map having interesting properties.
 
Publisher Bayram Şahin
 
Date 2019-03-22
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/28
 
Source International Journal of Maps in Mathematics - IJMM; Vol 2 No 1 (2019): International Journal of Maps in Mathematics; 1-13
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/28/25
 
Rights Copyright (c) 2019 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library